# SDR C77A2020011400011

- Difficulty date: December 2, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000213
- Aircraft time: 31,502 hours, 19,578 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Floor Support
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING FORWARD CABIN FLOOR STRUCTURE: P/N 170-04071-001 FR16 RH FLOOR SUPPORT, P/N 170-13939-001 FR17 FLOOR SUPPORT, P/N 170-14734-001 FR18 FLOOR SUPPORT, P/N 170-13633-001 FR16 FLOOR SUPPORT. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.
